# SDR ASOA2014062410745

- Difficulty date: May 28, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 9 AT BS 549.00. UPON SEAT TRACK REMOVAL. REMOVED 1 AREAS OF CORROSION AT FS549 LBL9, SRM TASK 53-31-43-101-001-A02.  RECEIVED AND COMPLIED WITH REO 670-53-31-325.
